# SDR CA010704023

- Difficulty date: June 4, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft time: 39,795 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 251T32251
- Condition: Broken
- Location: Center
- Component: Rudder Feel, Boeing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER PEDAL HAS A LACK OF NORMAL RESISTANCE WHEN DISPLACED. INSPECTION FOUND THAT ONE OF THE FEED BACK SPRINGS WAS BROKEN, SPRING WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
